MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Catalog Number 119316
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pretesting the foley catheter had difficulty in draining water.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Received (3) photo samples.Visual evaluation of the photo samples notes one opened (without original packaging), used silicone foley catheter with syringe.Verified material number 119314 and lot number ngjx0480.The second photo shows an enlarged image of the catheter balloon with inflation.The condition of the affected catheter could not be confirmed from the photos provided.Functional testing was not possible based solely on these photos.Received a 3 way temperature sensing catheter with cut portion of inlet tubing and a straight tipped syringe.Verified material number 119316.Visual inspection noted the catheter balloon was partly inflated.Using the returned syringe 2 ml of solution was passively withdrawn from the balloon.Inflated the catheter balloon with 10 ml of methylene blue solution and the catheter was allowed to rest with no observed leaks.Balloon passively delated in 38 sec.After deflation cuffing noted.This is within specification which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.Therefore, the reported event is unconfirmed.Risk, labelling, and dhr reviews are not required as the reported event is unconfirmed.Based on the results of the investigation, no additional actions are needed.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pretesting the foley catheter had difficulty in draining water.Per notification from investigator on 30jan2026, it was reported that cuffing was noted during sample evaluation on (b)(6) 2026.

Brand Name
BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23255051
Report Number1018233-2025-08932
Device Sequence Number10245396
Product Code MJC
UDI-Device Identifier00801741039850
UDI-Public(01)00801741039850(11)241119(17)291112(10)NGJX0480
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316
Device Lot NumberNGJX0480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown